Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 82, NWS Gaylord, MI

December 21, 2014

NWS Gaylord, MI issued this small craft advisory at Dec 21, 2014, 9:52 PM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2014, 9:52 PM EST (02:52 UTC)
Expired
Dec 24, 2014, 3:57 AM EST
In force
54 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WHUS73 KAPX 220252
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
952 PM EST SUN DEC 21 2014

LMZ341-344>346-221100-
/O.NEW.KAPX.SC.Y.0082.141222T0252Z-141222T1800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
952 PM EST SUN DEC 21 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
8 follow-up statements
503 
WHUS73 KAPX 220847
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
347 AM EST MON DEC 22 2014

LMZ344>346-221700-
/O.CAN.KAPX.SC.Y.0082.000000T0000Z-141222T1800Z/
/O.NEW.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
347 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LMZ323-342-221700-
/O.NEW.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
347 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-221700-
/O.EXB.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
347 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-221700-
/O.EXT.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
347 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
862 
WHUS73 KAPX 221600
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1100 AM EST MON DEC 22 2014

LMZ341-LSZ321-230000-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1100 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LMZ323-342-344>346-230000-
/O.CON.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1100 AM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
800 
WHUS73 KAPX 222103
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EST MON DEC 22 2014

LHZ345>349-LMZ323-342-344>346-230515-
/O.CON.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
403 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-LSZ321-230515-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
403 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
512 
WHUS73 KAPX 230253
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
953 PM EST MON DEC 22 2014

LHZ345>349-LMZ323-342-344>346-231100-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
953 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-LSZ321-231100-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
953 PM EST MON DEC 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
902 
WHUS73 KAPX 230930
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
430 AM EST TUE DEC 23 2014

LHZ345>349-LMZ323-342-344>346-231730-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
430 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-LSZ321-231730-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
430 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
956 
WHUS73 KAPX 231656
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1156 AM EST TUE DEC 23 2014

LMZ323-344>346-231800-
/O.CAN.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1156 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ321-240100-
/O.EXT.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1156 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-240000-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1156 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-240000-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1156 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-240000-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1156 AM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
516 
WHUS73 KAPX 232129
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
429 PM EST TUE DEC 23 2014

LHZ345>349-LMZ342-232230-
/O.CAN.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
429 PM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-232230-
/O.CAN.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
429 PM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ321-240530-
/O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
429 PM EST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
770 
WHUS73 KAPX 240857
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
357 AM EST WED DEC 24 2014

LSZ321-241700-
/O.CAN.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-241700-
/O.NEW.KAPX.GL.W.0030.141225T0000Z-141225T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
357 AM EST WED DEC 24 2014

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ323-341-LSZ322-241700-
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-241700-
/O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
357 AM EST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 6:35 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 21, 6:35 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
635 PM EST SUN DEC 21 2014

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 341 PM EST SUN DEC 21 2014

HAPPY WINTER SOLSTICE EVERYONE...THE GOOD NEWS IS THAT DAYS WILL
BE GETTING LONGER FROM HERE ON OUT (NOT THAT ANYONE WILL BE ABLE
TO TELL FOR A WHILE). WEATHER WISE...SHORT WAVE EVIDENT ON WATER
VAPOR IMAGERY ACROSS FAR NORTHERN MINNESOTA AND SOUTHWEST ONTARIO
WILL MOVE NORTHEAST ACROSS LAKE ONTARIO TONIGHT. NOT MUCH
MOISTURE/LIFT DOWN THIS WAY BUT THIS FEATURE MAY SCRAP EASTERN
UPPER...MAINLY CHIPPEWA COUNTY AND WESTERN PORTIONS OF MACKINAC
COUNTY WITH A LITTLE LIGHT SNOW (ONLY LIKE HALF AN INCH AT BEST).
MEANWHILE...LOW CLOUDS REMAIN ENTRENCHED ACROSS THE REGION WHICH
MAY ATTEMPT TO LIFT OUT DUE TO WARM AIR ADVECTION LEAVING AN
EXTENSIVE MID LEVEL CLOUD DECK. MY BET WOULD BE FOR THE LOW CLOUD
DECK TO REMAIN BUT EITHER WAY...CLOUDY SKIES SHOULD CONTINUE
ACROSS THE ENTIRE AREA. TEMPERATURES ARE NOT EXPECTED TO DROP MUCH
TONIGHT WITH LOWS ONLY RANGING FROM THE MILD MIDDLE 20S TO MIDDLE
30S.

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 341 PM EST SUN DEC 21 2014

...WET TO START THE HOLIDAY WEEK THEN TURNING COLDER...

WEATHER IMPACTS: WINTER STORM POTENTIAL FOR CHRISTMAS EVE/DAY HAS
DIMINISHED IN LATEST MODEL TRENDS. STILL CAUTIOUSLY WATCHING THIS
SYSTEM.

SYNOPTIC OVERVIEW: STRONG PACIFIC JET ENERGY CONTINUES TO POUR INTO
THE PAC NW/BRITISH COLUMBIA REGION THIS MORNING...SQUEEZED BETWEEN
STRONG RIDGING JUST OFF THE SRN CALIFORNIA/BAJA REGION AND A FAIRLY
DEEP TROUGH AXIS ALONG 165W. MID LEVEL FLOW DOWNSTREAM ACROSS THE
CENTRAL CONUS ALREADY STARTING TO BUCKLE TODAY UNDER THE INFLUENCE
OF INCOMING SHORT WAVE ENERGY IN THE NRN ROCKIES (AND A COUPLE SMALL
SCALE WAVES MOVING THROUGH THE PLAINS). ACROSS THE GREAT
LAKES...SUBTLE MID LEVEL RIDGING IS CURRENTLY MOVING ACROSS THE
REGION WITH A RIDGE OF SFC HIGH PRESSURE JUST OFF TO THE EAST INTO
NEW ENGLAND. BUT ABUNDANT STRATUS IS DRAPED FROM THE MIDWEST INTO
NRN MICHIGAN BRINGING A RATHER DRAB WINTER SOLSTICE TO THE NORTH
WOODS.

FORECAST OVERVIEW: PACIFIC SHORT WAVE ENERGY STILL SLATED TO DIG OUT
A DEEP CLOSED SFC AND UPPER LOW ACROSS THE PLAINS OVER THE NEXT 24
HOURS. INITIAL SFC LOW THAT DEEPENS IN THE PLAINS SLOWLY WEAKENS AND
MIGRATES INTO THE UPPER MIDWEST/WESTERN GREAT LAKES BY WEDNESDAY AND
STILL LOOKING TO BRING A ROUND OF (MAINLY) RAIN TO THE CWA MONDAY
NIGHT INTO WEDNESDAY...ALTHOUGH THERE WILL BE SOME ICING CONCERNS
INITIALLY MONDAY NIGHT (SEE BELOW). BUT UNFORTUNATELY...THERE REMAIN
MORE QUESTIONS THAN ANSWERS SPECIFICALLY AROUND MIDWEEK FOR A HIGH
IMPACT WEATHER EVENT. GUIDANCE TRENDS HAD BEEN BACKING OFF ON THE
STRENGTH OF THIS SYSTEM WITH THE INITIAL SFC LOW/UPPER WAVE
WEAKENING AND MOVING THROUGH THE GREAT LAKES MIDWEEK. BUT...TODAYS
12Z GUIDANCE (GFS AND EURO) ARE MORE AGGRESSIVE IN DIGGING SHORT
WAVE ENERGY DEEP INTO THE SOUTHERN STATES AND GULF COAST THEN
LIFTING THIS WAVE (AND A QUICKLY DEEPENING SFC LOW) UP THROUGH THE
OHIO VALLEY AND CENTRAL GREAT LAKES. OF COURSE...MODEL SOLUTIONS
VARY WITH THE EURO TAKING A BIT MORE EASTWARD TRACK THROUGH LAKE
ERIE...GFS RUNS THIS SYSTEM UP THROUGH LOWER MICHIGAN. YET ONE MORE
POTENTIAL SCENARIOS FOR THE CHRISTMAS EVE/CHRISTMAS DAY TIME FRAME.

MONDAY...PROBABLY THE "QUIETEST DAY" OF THE UPCOMING HOLIDAY WEEK.
MAY STILL BE SOME LIGHT WARM ADVECTION SNOWFALL EXITING THROUGH
EASTERN UPPER MICHIGAN INTO ONTARIO EARLY MONDAY MORNING. BUT
OTHERWISE...DRY WEATHER WILL PREVAIL UNDER MOSTLY CLOUDY SKIES AND
INCREASING SOUTHERLY WINDS...WHICH SHOULD FINALLY PUSH TEMPS TO
ABOVE FREEZING FOR MOST AREAS.

MONDAY NIGHT THROUGH TUESDAY...SHORT WAVE TROUGH CLOSES OFF AND
DEEPENS THROUGH THE PLAINS/MIDWEST WITH ATTENDING SFC LOW SLIDING
INTO THE WESTERN GREAT LAKES. DEEP WARM AIR/MOISTURE TRANSPORT
DEVELOPS AHEAD OF THIS SYSTEM MONDAY NIGHT. AIDED BY EXIT REGION
UPPER JET FORCING THAT NOSES UP INTO THE LOWER GREAT LAKES BY
TUESDAY...SHOULD RESULT IN A NICE PUSH OF PRECIPITATION. FORECAST
SOUNDINGS MONDAY NIGHT SUGGEST RAIN FOR NRN LOWER MICHIGAN AND A
RAIN/SNOW TRANSITION ACROSS EASTERN UPPER MICHIGAN WHERE UP TO AN
INCH OF SNOW IS POSSIBLE. BUT...WITH SFC TEMPS DIPPING BACK DOWN TO
AT OR BELOW FREEZING MONDAY EVENING...AM INCREASINGLY CONCERNED WE
END UP WITH SEVERAL HOURS OF LIGHT FREEZING RAIN ACROSS THE HIGHER
TERRAIN OF NRN LOWER MICHIGAN AND UP TO A TENTH OF AN INCH OF ICE
ACCUMULATION. NOT ENOUGH FOR A WARNING...BUT SOME TYPE OF ADVISORY
HEADLINE MAY EVENTUALLY BE NEEDED. SFC TEMPS WILL EVENTUALLY REBOUND
TO ABOVE FREEZING BY TUESDAY AND REMAIN THERE THROUGH WEDNESDAY WITH
PERIODS OF LIGHT RAIN/FOG THROUGH THAT PERIOD. ENOUGH COLD AIR COULD
BLEED BACK INTO THE REGION WEDNESDAY TO SEE SOME SORT OF CHANGEOVER
DURING THE DAY. BUT AS MENTIONED ABOVE...A LOT OF UNCERTAINTY STILL
SURROUNDS THE MIDWEEK TIME FRAME.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 341 PM EST SUN DEC 21 2014

MODELS ARE STILL IN DISAGREEMENT WITH EXACTLY WHAT THIS PRIMARY
SYSTEM WILL DO...BUT ONE THING IS BECOMING CLEAR...THERE SEEMS TO BE
NO GREAT LAKES BOMB THAT WAS PREVIOUSLY THOUGHT. ALSO BEGINNING TO
BE MORE CONFIDENT THAT THE RAIN WILL BEGIN TO CHANGE OVER TO SNOW
DURING THE OVERNIGHT HOURS OF CHRISTMAS EVE FROM WEST TO EAST. ONCE
TEMPERATURES DO FALL BELOW ZERO AND THE GROUND COOLS ENOUGH FOR THE
SNOW TO ACTUALLY STICK INTO CHRISTMAS AFTERNOON THE WRAP AROUND
MOISTURE IS ALMOST NON EXISTENT AS IT RAPIDLY EXITS EAST WITH THE
DEPARTING SYSTEM. ALL-IN-ALL THERE IS A POTENTIAL FOR AT LEAST SOME
PICTURESQUE DENDRITIC FLAKES FALLING CHRISTMAS DAY.

THE SECONDARY STORM SYSTEM LATER IN THE PERIOD TOWARDS THE WEEKEND
STILL IS VERY UNCERTAIN TO WHERE IT WILL TRACK...OR IF IT WILL EVEN
COME TO REALIZATION. WITH TOO MANY POSSIBILITIES TO BEGIN TO EVEN
MENTION...FROM RAIN TO A BIG SNOW MAKER. WILL CONTINUE TO HOLD OFF
UNTIL GREATER CONFIDENCE IS ACHIEVED. TEMPERATURES WILL DROP
THROUGHOUT CHRISTMAS DAY...STARTING IN THE LOW TO MID 30S IN THE
MORNING AND DROPPING INTO THE LOW TO MID 20S BY THE EVENING HOURS.
THE COOLING TREND WILL CONTINUE WITH HIGH TEMPERATURES FRIDAY NEAR
FREEZING...SATURDAY IN THE MID 20S...AND THEN SUNDAY ONLY IN THE
UPPER TEENS TO LOW 20S. LOW TEMPERATURES BOTH FRIDAY AND SATURDAY
MORNINGS WILL BE IN THE UPPER TEENS TO LOW 20S...WITH SUNDAY MORNING
POSSIBLY DROPPING INTO THE SINGLE DIGITS TO LOW TEENS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 634 PM EST SUN DEC 21 2014

MAINLY VFR...WITH SOME MVFR CIGS THIS EVENING...AND APN BECOMING
MVFR ON MONDAY. LLWS LATE TONIGHT TVC/MBL.

SOUTHERLY LOW-LEVEL FLOW IS IN PLACE...BEHIND HIGH PRESSURE MOVING
DOWN THE ST LAWRENCE VALLEY. THE LOW LEVELS REMAINS SOMEWHAT
MOIST...AND THERE ARE SOME TATTERS OF MVFR CIGS IN PARTS OF
NORTHERN MI. THAT WILL CONTINUE TO BE A RISK THIS EVENING. ON
MONDAY...AS SE WINDS OFF OF LAKE HURON GET A LITTLE STRONGER...A
STRATUS DECK WILL LIKELY INTRUDE ON APN.

SURFACE WINDS WILL BE FROM THE S TO SE...MAINLY 10KT OR LESS. LLWS
LATE TONIGHT MBL/TVC...AS DUE SOUTH WINDS JUST OFF THE DECK
INCREASE TO AROUND 30KT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...SULLIVAN
SHORT TERM...ADAM
LONG TERM...TJL
AVIATION...JAZ
Hazardous weather outlook, Dec 21, 4:05 PM EST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EST SUN DEC 21 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-221200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
405 PM EST SUN DEC 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON...AND LAKE SUPERIOR.

.DAY ONE...REST OF TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STORM SYSTEM WILL IMPACT MUCH OF THE GREAT LAKES REGION MONDAY
NIGHT INTO MIDWEEK. THE LATEST TRENDS CONTINUE TO SUGGEST THAT A
MAJORITY OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN.

HOWEVER...FREEZING RAIN IS LIKELY ACROSS THE HIGHER TERRAIN OF
NORTHERN LOWER MICHIGAN MONDAY NIGHT. SLICK TRAVEL IS
POSSIBLE...ESPECIALLY ACROSS SECONDARY AND SNOW COVERED ROADS.

RAIN MAY CHANGE TO SNOW WEDNESDAY NIGHT BEFORE ENDING CHRISTMAS
MORNING. AT THIS TIME...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.

THERE REMAINS SOME UNCERTAINTY WITH THE EVENTUAL TRACK OF THIS
STORM...AND ANY CHANGE IN THE FORECAST TRACK COULD LEAD TO A RENEWED
THREAT FOR WINTRY WEATHER OVER NORTHERN MICHIGAN TOWARD CHRISTMAS.
THOSE WITH TRAVEL PLANS SHOULD CONTINUE TO MONITOR THE LATEST
FORECAST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY. SPOTTERS ARE
ALWAYS ENCOURAGED TO RELAY PRECIPITATION REPORTS.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

AJS/TJL/TBA

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 3:47 AM ESTSmall Craft AdvisoryAPX37 hr
Dec 22, 3:59 PM ESTWinter Weather AdvisoryAPXCrawford, Kalkaska, Missaukee, Montmorency, Ogemaw, Oscoda and 3 more11 hr

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.